MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10618
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Patient identifier: (b)(6).Date of event was estimated based on the aware date and the death occurring two months previously.
 
Event or Problem Description
Evolve lv xlv study.It was reported that the subject died.In (b)(6) 2020, the subject was referred for cardiac catheterization and on the same day index procedure was performed.The 80% stenosed, 4.50 x 16mm, target lesion was located in proximal left circumflex artery (lcx) and had timi flow of 2.The target lesion was treated with pre-dilation and placement of 4.50 mm x 16 mm study stent.Following post-dilation, residual stenosis was noted to be 0% with timi flow of 3.On the following day, the subject was discharged on dual antiplatelet therapy.On an unknown date, the subject expired.During the scheduling of the two-year study specific follow up, the site had contacted the subject's son and was informed that the subject had oral cancer and expired around 2 months previously.
 
Additional Manufacturer Narrative
B2 date of death: used the first day of the month of august 2022, as death date was unknown.(conservatively captured as (b)(6)2022 as per case entry conventions).A1: patient identifier: (b)(6).B3 date of event was estimated based on the aware date and the death occurring two months previously.
 
Event or Problem Description
Evolve lv xlv study it was reported that the subject died.In september 2020, the subject was referred for cardiac catheterization and on the same day index procedure was performed.The 80% stenosed, 4.50 x 16mm, target lesion was located in proximal left circumflex artery (lcx) and had timi flow of 2.The target lesion was treated with pre-dilation and placement of 4.50 mm x 16 mm study stent.Following post-dilation, residual stenosis was noted to be 0% with timi flow of 3.On the following day, the subject was discharged on dual antiplatelet therapy.On an unknown date, the subject expired.During the scheduling of the two-year study specific follow up, the site had contacted the subject's son and was informed that the subject had oral cancer and expired around 2 months previously.It was further reported that in 2022, the subject underwent surgery for his oral cancer however, the subject never woke up from the surgery and expired due to unknown cause.It was further reported that in august 2022, the subject died.Additionally, there were no history of cancer noted at the time of enrollment.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).B3 date of event was estimated based on the aware date and the death occurring two months previously.
 
Event or Problem Description
Evolve lv xlv study it was reported that the subject died.In september 2020, the subject was referred for cardiac catheterization and on the same day index procedure was performed.The 80% stenosed, 4.50 x 16mm, target lesion was located in proximal left circumflex artery (lcx) and had timi flow of 2.The target lesion was treated with pre-dilation and placement of 4.50 mm x 16 mm study stent.Following post-dilation, residual stenosis was noted to be 0% with timi flow of 3.On the following day, the subject was discharged on dual antiplatelet therapy.On an unknown date, the subject expired.During the scheduling of the two-year study specific follow up, the site had contacted the subject's son and was informed that the subject had oral cancer and expired around 2 months previously.It was further reported that in 2022, the subject underwent surgery for his oral cancer however, the subject never woke up from the surgery and expired due to unknown cause.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15621603
Report Number2124215-2022-41992
Device Sequence Number6499285
Product Code NIQ
UDI-Device Identifier08714729973355
UDI-Public08714729973355
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2021
Device Model Number10618
Device Catalogue Number10618
Device Lot Number0024655945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer10/27/2022
02/22/2023
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date11/01/2022
03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient SexMale
Patient RaceWhite